MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032802
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer's service center for evaluation.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's battery connector cable was replaced to address the issue.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key5574229
Report Number2518422-2016-01656
Device Sequence Number258366
Product Code CBK
UDI-Device Identifier00606959022690
UDI-Public606959022690
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial
Report Date (Section B) 03/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032802
Device Catalogue Number1032802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2016
Initial Report FDA Received Date04/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1